# SDR DALA2019080804646

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,981 hours, 24,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY FLOOR LIGHTING WAS DAMAGED AT SEAT 22D.  REPLACED EMERGENCY LIGHT HOUSING. OK FOR SERVICE.
